CF-modules over commutative rings
Ahmed Najim; Mohammed Elhassani Charkani
Commentationes Mathematicae Universitatis Carolinae (2018)
- Volume: 59, Issue: 1, page 25-34
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topReferences
top- Auslander M., Buchsbaum D. A., 10.1090/S0002-9947-1962-0157987-5, Trans. Amer. Math. Soc. 104 (1962), 516–522. DOI10.1090/S0002-9947-1962-0157987-5
- Behboodi M., Ghorbani A., Moradzadeh-Dehkordi A., 10.1016/j.jalgebra.2011.08.017, J. Algebra 345 (2011), 257–265. DOI10.1016/j.jalgebra.2011.08.017
- Brown William C., Matrices over Commutative Rings, Marcel Decker Inc., New York, 1993.
- Charkani M. E., Akharraz I., Fitting ideals and cyclic decomposition of finitely generated modules, Arab. J. Sci. Eng. Sect. C (2000), 151–156.
- Cohen I. S., Kaplansky I., 10.1007/BF01179851, Math. Z. 54 (1951), 97–101. DOI10.1007/BF01179851
- Griffith P., 10.1007/BF01350858, Math. Ann. 184 (1970), 300–308. DOI10.1007/BF01350858
- Klingler L., Levy L. S., 10.2140/pjm.2001.200.345, Pacific J. Math. 200 (2001), no. 2, 345–386. DOI10.2140/pjm.2001.200.345
- Köthe G., 10.1007/BF01201343, Math. Z. 39 (1935), 31–44. DOI10.1007/BF01201343
- Levy L. S., 10.1016/0021-8693(85)90176-0, J. Algebra 93 (1985), 1–116. DOI10.1016/0021-8693(85)90176-0
- Shores T. S., Wiegand R., 10.1090/S0002-9904-1973-13414-7, Bull. Amer. Math. Soc. 79 (1973), 1277–1280. DOI10.1090/S0002-9904-1973-13414-7
- Shores T. S., Wiegand R., 10.1016/0021-8693(74)90178-1, J. Algebra 32 (1974), 152–172. DOI10.1016/0021-8693(74)90178-1
- Steinitz E., 10.1007/BF01456849, Math. Ann. 71 (1911), 328–354 (German). DOI10.1007/BF01456849
- Steinitz E., 10.1007/BF01456721, Math. Ann. 72 (1912), 297–345 (German). DOI10.1007/BF01456721
- Warfield R. B. Jr., 10.1090/S0002-9939-1969-0242886-2, Proc. Amer. Math. Soc. 22 (1969), 460–465. DOI10.1090/S0002-9939-1969-0242886-2
- Warfield R. B. Jr., 10.1007/BF01110928, Math. Z. 125 (1972), 187–192. DOI10.1007/BF01110928
- Weintraub S. H., 10.1090/gsm/059, Graduate Studies in Mathematics, 59, American Mathematical Society, Providence, RI, 2003. DOI10.1090/gsm/059